Alert archive / Texas / Small Craft Advisories in 2023

Small Craft Advisory 21, NWS Corpus Christi, TX

February 15, 2023

NWS Corpus Christi, TX issued this small craft advisory at Feb 15, 2023, 3:39 AM CST. It took effect at Feb 15, 2023, 3:00 PM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Feb 15, 2023, 3:39 AM CST (09:39 UTC)
In effect from
Feb 15, 2023, 3:00 PM CST
Expired
Feb 15, 2023, 10:00 PM CST
In force
7 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted.

470 
WHUS74 KCRP 150939 AAC
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Corpus Christi TX
339 AM CST Wed Feb 15 2023

GMZ231-232-250-151745-
/O.CON.KCRP.MF.Y.0012.000000T0000Z-230215T1600Z/
/O.NEW.KCRP.SC.Y.0021.230215T2100Z-230216T0000Z/
Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
339 AM CST Wed Feb 15 2023

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 PM CST THIS EVENING...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to one mile or less. For the Small Craft Advisory, 
  south winds 15 to 20 knots with gusts up to 30 knots expected.

* WHERE...Baffin Bay and Upper Laguna Madre, Corpus Christi and 
  Nueces Bays and Coastal waters from Baffin Bay to Port Aransas 
  out 20 NM.

* WHEN...For the Dense Fog Advisory, until 10 AM CST this 
  morning. For the Small Craft Advisory, from 3 PM this 
  afternoon to 6 PM CST this evening.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels. Low visibility 
  will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ236-237-255-151600-
/O.CON.KCRP.MF.Y.0012.000000T0000Z-230215T1600Z/
Copano, Aransas, and Redfish Bays-
San Antonio, Mesquite, and Espiritu Santo Bays-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
339 AM CST Wed Feb 15 2023

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* WHAT...Dense fog will reduce visibility to one mile or less.

* WHERE...Portions of Gulf of Mexico.

* WHEN...Until 10 AM CST Wednesday.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ270-275-151745-
/O.NEW.KCRP.GL.A.0003.230216T1700Z-230217T1800Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
339 AM CST Wed Feb 15 2023

...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY
MORNING...

* WHAT...North winds 20 to 30 knots with gusts up to 40 knots 
  and seas 7 to 10 feet possible.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...From Thursday morning through Friday morning.

* IMPACTS...Gale force winds and high seas will result in 
  dangerous marine conditions which could result in capsized or 
  damaged vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

87
3 follow-up statements
087 
WHUS74 KCRP 152004
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
204 PM CST Wed Feb 15 2023

GMZ250-160415-
/O.EXT.KCRP.SC.Y.0021.230215T2100Z-230216T0400Z/
/O.NEW.KCRP.GL.W.0004.230216T1700Z-230217T1800Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
204 PM CST Wed Feb 15 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 11 AM THURSDAY TO NOON CST
FRIDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 knots with 
  gusts up to 40 knots and seas 5 to 8 feet expected. For the 
  Small Craft Advisory, south winds 15 to 20 knots with gusts up 
  to 30 knots expected.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM.

* WHEN...For the Gale Warning, from 11 AM Thursday to noon CST 
  Friday. For the Small Craft Advisory, until 10 PM CST this 
  evening.

* IMPACTS...Gale force winds and high seas will result in 
  dangerous marine conditions which could result in capsized or 
  damaged vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ255-160415-
/O.NEW.KCRP.GL.W.0004.230216T1700Z-230217T1800Z/
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
204 PM CST Wed Feb 15 2023

...GALE WARNING IN EFFECT FROM 11 AM THURSDAY TO NOON CST
FRIDAY...

* WHAT...North winds 25 to 35 knots with gusts up to 40 knots 
  and seas 5 to 7 feet expected.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM.

* WHEN...From 11 AM Thursday to noon CST Friday.

* IMPACTS...Gale force winds and high seas will result in 
  dangerous marine conditions which could result in capsized or 
  damaged vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ231-232-160400-
/O.EXT.KCRP.SC.Y.0021.230215T2100Z-230216T0400Z/
Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays-
204 PM CST Wed Feb 15 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to one mile or less. For the Small Craft Advisory, 
  south winds 15 to 20 knots with gusts up to 30 knots expected.

* WHERE...Baffin Bay and Upper Laguna Madre, Corpus Christi and 
  Nueces Bays and Coastal waters from Baffin Bay to Port Aransas 
  out 20 NM.

* WHEN...Until 10 PM CST this evening.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels. Low visibility 
  will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ270-275-160415-
/O.CON.KCRP.GL.A.0003.230216T1700Z-230217T1800Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
204 PM CST Wed Feb 15 2023

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
FRIDAY MORNING...

* WHAT...North winds 20 to 30 knots with gusts up to 40 knots 
  and seas 7 to 10 feet possible.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...From Thursday morning through Friday morning.

* IMPACTS...Gale force winds and high seas will result in 
  dangerous marine conditions which could result in capsized or 
  damaged vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
250 
WHUS74 KCRP 152013
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
213 PM CST Wed Feb 15 2023

GMZ250-160415-
/O.CON.KCRP.SC.Y.0021.230215T2100Z-230216T0400Z/
/O.CAN.KCRP.GL.W.0004.230216T1700Z-230217T1800Z/
/O.NEW.KCRP.GL.A.0004.230216T1700Z-230217T1800Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
213 PM CST Wed Feb 15 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...
...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY
MORNING...


* WHAT...For the Small Craft Advisory, south winds 15 to 20 
  knots with gusts up to 30 knots expected. For the Gale Watch, 
  north winds 20 to 30 knots with gusts up to 40 knots and seas 
  5 to 8 feet possible.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM.

* WHEN...For the Small Craft Advisory, until 10 PM CST this 
  evening. For the Gale Watch, from Thursday morning through 
  Friday morning.

* IMPACTS...Gale force winds and high seas will result in 
  dangerous marine conditions which could result in capsized or 
  damaged vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ255-160415-
/O.CAN.KCRP.GL.W.0004.230216T1700Z-230217T1800Z/
/O.NEW.KCRP.GL.A.0004.230216T1700Z-230217T1800Z/
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
213 PM CST Wed Feb 15 2023

...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY
MORNING...

* WHAT...North winds 25 to 35 knots with gusts up to 40 knots 
  and seas 5 to 7 feet possible.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM.

* WHEN...From Thursday morning through Friday morning.

* IMPACTS...Gale force winds and high seas will result in 
  dangerous marine conditions which could result in capsized or 
  damaged vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ270-275-160415-
/O.UPG.KCRP.GL.A.0003.230216T1700Z-230217T1800Z/
/O.NEW.KCRP.GL.W.0005.230216T1700Z-230217T1800Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
213 PM CST Wed Feb 15 2023

...GALE WARNING IN EFFECT FROM 11 AM THURSDAY TO NOON CST
FRIDAY...

* WHAT...North winds 25 to 35 knots with gusts up to 40 knots 
  and seas 7 to 11 feet expected.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...From 11 AM Thursday to noon CST Friday.

* IMPACTS...Gale force winds and high seas will result in 
  dangerous marine conditions which could result in capsized or 
  damaged vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ231-232-160400-
/O.CON.KCRP.SC.Y.0021.230215T2100Z-230216T0400Z/
Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays-
213 PM CST Wed Feb 15 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* WHAT...South winds 15 to 20 knots with gusts up to 30 knots
  expected.

* WHERE...Baffin Bay and Upper Laguna Madre and Corpus Christi 
  and Nueces Bays.

* WHEN...Until 10 PM CST this evening.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
689 
WHUS74 KCRP 160400
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
1000 PM CST Wed Feb 15 2023

GMZ250-161200-
/O.EXP.KCRP.SC.Y.0021.000000T0000Z-230216T0400Z/
/O.CON.KCRP.GL.A.0004.230216T1700Z-230217T1800Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
1000 PM CST Wed Feb 15 2023

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
FRIDAY MORNING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CST THIS EVENING...

* WHAT...North winds 20 to 30 knots with gusts up to 40 knots 
  and seas 5 to 8 feet possible.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM.

* WHEN...From Thursday morning through Friday morning.

* IMPACTS...Gale force winds and high seas will result in 
  dangerous marine conditions which could result in capsized or 
  damaged vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ231-232-160500-
/O.EXP.KCRP.SC.Y.0021.000000T0000Z-230216T0400Z/
Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays-
1000 PM CST Wed Feb 15 2023

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CST THIS EVENING...

Currently winds are borderline Small Craft Advisory and are 
trending down. Will quickly pick back up tomorrow morning with 
gusts to Gale.

$$

GMZ270-275-161200-
/O.CON.KCRP.GL.W.0005.230216T1700Z-230217T1800Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
1000 PM CST Wed Feb 15 2023

...GALE WARNING REMAINS IN EFFECT FROM 11 AM THURSDAY TO NOON CST
FRIDAY...

* WHAT...North winds 25 to 35 knots with gusts up to 40 knots 
  and seas 7 to 11 feet expected.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...From 11 AM Thursday to noon CST Friday.

* IMPACTS...Gale force winds and high seas will result in 
  dangerous marine conditions which could result in capsized or 
  damaged vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ255-161200-
/O.CON.KCRP.GL.A.0004.230216T1700Z-230217T1800Z/
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
1000 PM CST Wed Feb 15 2023

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
FRIDAY MORNING...

* WHAT...North winds 25 to 35 knots with gusts up to 40 knots 
  and seas 5 to 7 feet possible.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM.

* WHEN...From Thursday morning through Friday morning.

* IMPACTS...Gale force winds and high seas will result in 
  dangerous marine conditions which could result in capsized or 
  damaged vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

BF

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 15, 12:39 AM CST, 3 hours earlier.

Area forecast discussion, Feb 15, 12:39 AM CST, 3 hours before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
1239 AM CST Wed Feb 15 2023

...New UPDATE...

.UPDATE...
Issued at 1225 AM CST Wed Feb 15 2023

Extended the Small Craft Advisory until 09z Wednesday, based on
recent trends in sea heights. Issued a Marine Dense Fog Advisory
based on recent trends in surface observations along the coast,
and the expectation that a mixture of both advection fog (surface
dew points exceeding SST values over the bays/nearshore coastal
waters and weak onshore flow) and radiation fog (vicinity LAPS
soundings indicating near saturated surface conditions and very
dry immediately aloft), and SREF visibility probabilities.

&&

.SHORT TERM...
(Tonight through Wednesday night)
Issued at 145 PM CST Tue Feb 14 2023

Key Messages:

- Breezy to windy conditions are possible Wednesday and Wednesday
  night. A Wind Advisory may be needed.

- Elevated fire weather conditions are possible late Wednesday
  night across the Rio Grande Plains

- Small Craft Advisory likely Wednesday and Wednesday night.

Much drier conditions are expected tonight behind today's cold
front. Fortunately, winds will weaken as the dry air moves into
the area, limiting our fire weather concerns. This said, it
remains a good idea to always be cautious if you decide to burn
outside tonight or Wednesday.

Winds will return to onshore flow late tonight, streaming more
moisture back into the area. This moisture return is expected to
lead to the development of some patchy morning fog for locations
east of 281. Winds will increase once again on Wednesday as a
30-40 knot LLJ moves just across the northern portions of the
area and another cold front approaches South Texas. A Wind
Advisory may be needed Wednesday night as the front approaches.

Temperatures will be warm through Wednesday night, with lows in
the 50s and highs nearing 90 in some locations.

&&

.LONG TERM...
(Thursday through next Monday)
Issued at 145 PM CST Tue Feb 14 2023

Key Messages:

 - Colder, drier and windy behind a strong cold front Thursday.

 - Elevated to Critical Fire Weather conditions possible Thursday.

 - Gusts to gale force possible across the offshore waters Thursday
   through Friday morning.

Thursday is setting to be colder and windy behind a strong cold
front with drier conditions filtering into S TX from northwest to
southeast.

The combination of the expected dry and windy conditions may lead to
Elevated to Critical Fire Weather conditions Thursday behind the
front. Although the fuel dryness forecast for most of S TX indicates
moisture to be at or above normal (dry across La Salle Co.), can not
rule out Red Flag conditions, especially if the strongest winds
coincide with the lowest RH values. It depends on how quickly the
dry air moves into the area before the winds begin to die down.

Coldest temps are expected Thursday night and Friday night when lows
will be in the mid 30s to low 40s each night. Could see Wind Chills
in the mid 20s Thursday night into Friday morning across the
northern Coastal Bend and Brush Country. Temps begin to warm
Saturday with onshore flow returning, but should still remain below
normal. By Sunday, temps will be above normal along with a weak to
moderate onshore flow and increasing humidity. Winds strengthen and
temps warm Monday through Tuesday with highs approaching 90 across
the west by Tuesday.

&&

.AVIATION...
(06Z TAFS)
Issued at 1019 PM CST Tue Feb 14 2023

Moisture continues to surge into the area on weak southeasterly
flow. MVFR CIGS will develop for most sites along with decreased
VIS for eastern sites. Have VCT dropping to LIFR CIGS, but other
sites only MVFR to IFR for now. It's possible CRP also goes lower.
Conditions improve tomorrow with VFR returning by mid-day. CIGS
begin to lower again at the end of this period.

&&

.MARINE...
Issued at 145 PM CST Tue Feb 14 2023

Patchy fog will be possible late tonight into Wednesday morning.
Light onshore flow will increase Wednesday afternoon and Wednesday
night to 15 to 20 knots as a cold front approaches the area.
Scattered showers will remain possible early Thursday then ending
from west to east as the cold front moves across the waters.
Strong to very strong offshore flow is expected to develop behind
the cold front. A Small Craft Advisory will likely be needed,
possibly a Gale Warning, for Thursday through Friday. Winds will
diminish and shift to onshore flow Saturday and continue Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    81  58  67  40 /   0  10   0   0
Victoria          77  54  63  37 /  10  20  10   0
Laredo            90  56  69  42 /   0   0   0   0
Alice             86  56  66  38 /   0  10   0   0
Rockport          72  55  66  39 /  10  20  10   0
Cotulla           92  55  69  39 /   0   0   0   0
Kingsville        85  59  67  40 /   0  10   0   0
Navy Corpus       72  59  66  44 /  10  20  10   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Dense Fog Advisory until 10 AM CST this morning for GMZ231-232-
     236-237-250-255.

     Small Craft Advisory until 3 AM CST early this morning for
     GMZ270-275.

&&

SHORT TERM...LS
LONG TERM....TE
AVIATION...PH
UPDATE...WC
Hazardous weather outlook, Feb 14, 3:08 PM CST, 12 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
308 PM CST Tue Feb 14 2023

TXZ229>234-239>247-342>347-442-443-447-152115-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-Jim Wells-
Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas-
Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces-
Coastal San Patricio-Aransas Islands-Coastal Refugio-Coastal Calhoun-
Kleberg Islands-Nueces Islands-Calhoun Islands-
308 PM CST Tue Feb 14 2023

This Hazardous Weather Outlook is for south Texas.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Patchy fog late Wednesday night over the Coastal Bend in advance of
a cold front.

Elevated fire weather conditions are expected Thursday afternoon
across most of South Texas.

Wind Chills in the mid to upper 20s are anticipated for Thursday
Night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ231-232-236-237-250-255-270-275-152115-
Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays-
Copano, Aransas, and Redfish Bays-
San Antonio, Mesquite, and Espiritu Santo Bays-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM-
308 PM CST Tue Feb 14 2023

This Hazardous Weather Outlook is for Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Patchy fog may develop late tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Patchy fog may occur over the bays and nearshore coastal waters late
Wednesday night, in advance of a cold front.

Strong offshore flow expected Thursday through Friday. Gusts to
gale force may occur Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Feb 15, 12:20 AM CST, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1220 AM CST Wed Feb 15 2023

TXZ230>234-240>247-342>347-442-443-447-151500-
McMullen-Live Oak-Bee-Goliad-Victoria-Duval-Jim Wells-
Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas-
Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces-
Coastal San Patricio-Aransas Islands-Coastal Refugio-
Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands-
Including the cities of Calliham, Cross, Loma Alta, Tilden,
George West, Three Rivers, Beeville, Skidmore, Pettus, Pawnee,
Goliad, Victoria, Bloomington, Freer, Benavides, San Diego,
Alice, Orange Grove, Premont, Kingsville, Loyola Beach, Ricardo,
Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft, Odem,
Rockport, Fulton, Refugio, Woodsboro, Long Mott, Corpus Christi,
Flour Bluff, Portland, Ingleside, Bayside, Austwell, Seadrift,
Port Lavaca, Port O Connor, and Port Aransas
1220 AM CST Wed Feb 15 2023

...AREAS OF FOG THIS MORNING...

Areas of fog have developed across portions of the Coastal Bend
and over the Victoria Crossroads. Expect fog to also develop
westward over portions of the Brush Country and Rio Grande Plains.
Expect visibilities to fall to generally between 1 to 3 miles.
However, expect patchy dense fog with visibilities around 1/4 mile
or less at times.

Use caution if traveling as visibility may change rapidly within a
brief period of time. Use low beam headlights and leave extra
distance between your vehicle and the vehicles of other motorists.

87

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 12:04 AM CSTMarine Dense Fog AdvisoryCRP10 hr
Feb 15, 2:25 AM CSTDense Fog AdvisoryCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 7 more7 hr
Feb 15, 3:39 AM CSTGale WatchCRP11 hr
Feb 15, 4:06 AM CSTFire Weather WatchCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more24 hr
Feb 15, 2:04 PM CSTGale WarningCRP9 min
Feb 15, 2:13 PM CSTGale WatchCRP13 hr
Feb 15, 2:13 PM CSTGale WarningCRP40 hr

Nearby

Small Craft Advisories in Texas, 2023Every small craft advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.